# SDR SWAA010666

- Difficulty date: March 6, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 58,661 hours, 62,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100031
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHT LOOSE AT OVERWING EXIT.  SECURED LIGHT ASSY PER MM.
